Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

1 yr old kid again caught cold and fever after 5 days of medication. need your advice on this.

1 yr old kid couple of weeks back he had cold Hi, I m mother of 1 yr old kid. Couple of weeks back he had cold for which i was advised to give him MOX 125 - 5mg for 5 days. After this 5 days of medication within 2 or 3 days he again caught cold and fever for which again he was prescribed medicines like Augmentin DDS and planokof D for 5 days. Even now he has cold and is crying very often. He is not consuming food at all. He only drinks milk. Now he is not drinking milk also. Have given him one dosage of Prevenar. Yet to give him second dose. Please advice.
Asked On : Wed, 22 Dec 2010
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
ur baby may have earache, this may be associated with cold. consult with ENT specialist. meanwhile give drop sinarest 1ml 3 times daily. give flu vaccine to ur baby & also complete prevenar vaccination
Answered: Thu, 30 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor